U.S. doctors online nowAsk doctors free
Myanmar
A 18-year-old male asked about a 18-year-old male:

How to reduce side effects of drugs for tuberculosis (lung)? to prevent/reduce yellow skin, vomiting, etc. which food help? more exercise?

1 doctor answer1 doctor weighed in
Dr. Robert Jackson
Dermatology 43 years experience
If you are: If you are having these symptoms then drugs may have to be changed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 26, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.